Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Wilmington, OH

July 8, 2013Auglaize County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 8, 2013, 10:37 PM EDT for Auglaize County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2013, 10:37 PM EDT (02:37 UTC)
Expired
Jul 9, 2013, 1:30 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Auglaize County, OH

The radar

The Cincinnati radar (KILN), 139 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:58 PM EDTFLASH FLOODCridersville, OHUP TO 3 FEET OF RUSHING WATER IN PLACES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1365 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1365 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS51 KILN 090237
FFWILN
OHC011-090530-
/O.NEW.KILN.FF.W.0018.130709T0237Z-130709T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 130 AM EDT.

* AT 1034 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF 
  RAIN HAVE ALREADY FALLEN. HEAVY RAIN IS STARTING TO MOVE OUT OF 
  THE WARNED AREA. BUT UP TO ANOTHER INCH IS POSSIBLE. RUNOFF FROM 
  THIS EXCESSIVE RAINFALL WILL CAUSE   FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  WAPAKONETA...CRIDERSVILLE AND WAYNESFIELD.

IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
TWOMILE CREEK...
AUGLAIZE RIVER...
BUCK RUN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4068 8422 4066 8422 4066 8411 4065 8410
      4065 8394 4065 8393 4054 8394 4057 8426
      4069 8433 4069 8423

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 9:12 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 8, 9:12 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
912 PM EDT MON JUL 8 2013

.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL RESULT IN A CONTINUED
CHANCE OF THUNDERSTORMS THROUGH MID WEEK. A COLD FRONT WILL PUSH
THROUGH THE AREA WEDNESDAY NIGHT. BUILDING HIGH PRESSURE IN THE
UPPER MIDWEST BEHIND THE FRONT WILL BRING DRIER CONDITIONS FOR
THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HAVE BECOME INCREASINGLY CONCERNED ABOUT HEAVY RAIN/FLASH FLOOD
POTENTIAL FOR THE OVERNIGHT HOURS ACROSS THE NORTHERN HALF OF THE
FORECAST AREA. MODELS ARE SHOWING A LOW LEVEL JET ACROSS NORTHERN
OHIO THAT KEEPS AN AXIS OF MOISTURE TRANSPORT ACROSS THE REGION
THROUGH THE NIGHT. GUIDANCE HAS BEEN DEVELOPING AN EAST-WEST LINE
OF PRECIPITATION WHICH ONCE IT SETS UP MAY NOT MOVE MUCH AS IT
BECOMES PARALLEL TO THE 0-3 KM SHEAR VECTOR. ALTHOUGH IT SHOULD BE
NOTED THAT SOME RECENT RUNS OF THE HRRR AND RAP SUGGEST THAT THE
CONVECTIVE LINE MAY BE ABLE TO SAG SOUTH. ALSO THE WARM CLOUD
DEPTH IS DEEP WHICH WILL MAKE FOR VERY EFFICIENT RAINFALL
PRODUCTION. SOME OF THE REGION ALREADY HAD HEAVY RAINFALL EARLY
MONDAY MORNING WHICH SATURATED THE GROUND. ALL OF THIS SUGGESTS
THAT THERE IS A SUBSTANTIAL THREAT OF FLASH FLOODING AND IT IS
POSSIBLE THAT SOME LOCATIONS COULD SEE SIGNIFICANT IMPACTS
OVERNIGHT. THUS HAVE EXPANDED THE FLASH FLOOD WATCH BACK WEST TO
INCLUDE MOST OF THE MIAMI VALLEY AND PARTS OF THE WHITEWATER
VALLEY.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
MODELS ARE IN DISAGREEMENT WITH THE EVOLUTION OF THE RAIN FROM
TONIGHT. CANNOT REMOVE A CHANCE FOR THUNDERSTORMS IN AN AIRMASS
THAT HAS BEEN EXTREMELY SUPPORTIVE OF THEM FOR THE PAST WEEK OR
MORE. HEAVY RAIN WILL BE A POSSIBILITY WITH ANY OF THESE
STORMS...AND THE CHANCES WILL REALLY INCREASE LATE WEDNESDAY AND
OVERNIGHT AS A DISTINCT COLD FRONT WITH UPPER LEVEL SUPPORT
CROSSES THE AREA. UNTIL THIS TIME...MORE OF THE SAME IS EXPECTED
AND HIGHS WILL GRADUALLY CREEP UPWARDS A DEGREE OR TWO EACH DAY.
NIGHTTIME LOWS WILL ONLY BE MITIGATED TO BE COOLER FROM STORMS
THAT MAY OR MAY NOT BE PRESENT AT TIMES...AT LEAST TUESDAY NIGHT.
OUTSIDE OF THE STORMS...THE AIRMASS WILL RETAIN HIGH DEWPOINTS AND
LIMIT NIGHTTIME DROPOFFS MUCH BELOW 70 DEGREES.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
REGION WILL FIND ITSELF SPLIT BY A CDFNT AT THE BEGINNING OF THE
PERIOD. THE FRONT WILL BE LOCATED NEAR THE OHIO RIVER AT 12Z
THURSDAY. MODELS QUICKLY PUSH THE FRONT INTO THE APPALACHIANS AND
REPLACE IT WITH HIGH PRESSURE. THIS SHOULD MEAN SOME LINGERING
CONVECTION FOR THE MORNING HOURS OF THURSDAY IN THE EXTREME
SOUTH...WITH DRY CONDITIONS FOR THE N. MODELS DROP AN H5 S/W INTO
LAKE ERIE THURSDAY AFTN...BUT RIGHT NOW IT APPEARS THAT THE S/W WILL
PRODUCE JUST SOME AFTN CLOUDS AND NOT ANY AFTN SHOWERS.

HIGH PRESSURE WILL BUILD IN THURSDAY NIGHT AND WILL HOLD CONTROL
INTO SATURDAY NIGHT. THIS SHOULD ALLOW THE REGION TO BEGIN TO DRY
OUT.

RETURN FLOW BY SUNDAY WILL BRING THE RETURN OF SCT CONVECTION FOR
SUNDAY AND MONDAY. WENT WITH LOW CHC POPS FOR NOW.

HIGHS THURSDAY INTO SATURDAY WILL BE A FEW DEGREES EITHER SIDE OF 80
FOR THE REGION. BY SUNDAY AND MONDAY...HIGHS WILL RISE INTO THE
LOWER 80S. LOWS WILL BE IN THE LOWER 60S FOR THE FIRST HALF OF THE
PERIOD...THEN THE MID 60S FOR THE LATER HALF.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND POSSIBLY SOME EMBEDDED THUNDERSTORMS WILL IMPACT THE
NORTHERN TERMINALS OVERNIGHT. AT THIS POINT HAVE KEPT THE TAFS
FAIRLY GENERIC WITH MVFR CONDITIONS AT WORST. BUT SOME OF THE
SHOWERS COULD PRODUCE HEAVY DOWNPOURS AND TEMPORARY IFR
VISIBILITIES. WILL MONITOR AND AMEND IF IT BECOMES APPARENT THAT
HEAVIER RAINFALL/LOWER CONDITIONS MAY IMPACT ANY OF THE TERMINALS.
AT THIS POINT IT SEEMS THAT MOST IF NOT ALL OF THE PRECIPITATION
WILL STAY NORTH OF THE CINCINNATI AIRPORTS THROUGH THE NIGHT. THE
CHANCE OF ADDITIONAL SHOWERS OR THUNDERSTORMS DURING THE DAY WILL
DEPEND AT LEAST IN PART ON HOW PRECIPITATION EVOLVES OVERNIGHT.
WITH PLENTY OF UNCERTAINTY HAVE JUST INCLUDED SOME VCSH ALONG WITH
VFR CONDITIONS.

OUTLOOK...GOOD CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ026-034-035-
     042>046-051>056-060>062.
KY...NONE.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ050-058-059.

&&

SYNOPSIS...FRANKS
NEAR TERM...
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...
Hazardous weather outlook, Jul 8, 8:52 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
852 PM EDT MON JUL 8 2013

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-092030-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
852 PM EDT MON JUL 8 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
WEDNESDAY EVENING INTO EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
OBSERVED FLOODING.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-092030-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
852 PM EDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL
WEDNESDAY EVENING INTO EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 8, 8:50 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     FLOOD            BALTIMORE               39.85N 82.61W
07/08/2013                   FAIRFIELD          OH   TRAINED SPOTTER

            FLOODING OF LOW-LYING AREAS. 3-4 INCHES DEEP IN STREETS.
            SMALL STREAMS OUT OF THEIR BANKS. 1.31 INCHES OF RAIN IN
            35 MIN.

&&
Special weather statement, Jul 8, 9:43 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT MON JUL 8 2013

OHZ026-035-090215-
AUGLAIZE OH-HARDIN OH-
943 PM EDT MON JUL 8 2013

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARDIN AND NORTHERN
AUGLAIZE COUNTIES THROUGH 1015 PM EDT...

AT 940 PM EDT...SPOTTERS REPORTED PEA TO DIME SIZED HAIL IN
WAYNESFIELD. RADAR INDICATED THAT A CLUSTER OF STRONG THUNDERSTORMS
WAS MOVING INTO NORTHERN AUGLAIZE COUNTY AT 15 MPH.

STORM HAZARDS INCLUDE...
DIME SIZED HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAYNESFIELD.

ALSO...NEW HAMPSHIRE...ROUNDHEAD...JUMBO AND WALTON ARE NEAR THE PATH
OF THESE STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4067 8368 4053 8377 4053 8388 4061 8443
      4069 8442 4069 8423 4066 8422 4066 8411
      4065 8410 4065 8389 4071 8389
Local storm report, Jul 8, 10:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             WAYNESFIELD             40.60N 83.97W
07/08/2013  E0.75 INCH       AUGLAIZE           OH   TRAINED SPOTTER

            PEA TO PENNY SIZED HAIL

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:44 PM EDTAreal Flood AdvisoryILNFairfield3 hr
Jul 8, 9:43 PM EDTSpecial Weather StatementILNAuglaize32 min
Jul 8, 10:04 PM EDTAreal Flood AdvisoryILNAuglaize3 hr
Jul 8, 10:17 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby43 min
Jul 8, 10:29 PM EDTTornado WarningILNAuglaize, Logan31 min
Jul 8, 10:57 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan48 min
Jul 8, 11:39 PM EDTAreal Flood AdvisoryILNLogan3 hr
Jul 8, 11:43 PM EDTSpecial Weather StatementILNLogan47 min
Jul 9, 12:21 AM EDTSevere Thunderstorm WarningILNLogan, Union39 min
Jul 9, 1:39 AM EDTAreal Flood AdvisoryILNDelaware2 hr
Jul 9, 2:26 AM EDTAreal Flood AdvisoryILNLicking3 hr
Jul 9, 2:34 AM EDTSpecial Weather StatementILNLicking26 min
Jul 9, 4:27 AM EDTAreal Flood AdvisoryILNDelaware, Licking3 hr
Jul 9, 5:48 AM EDTSpecial Weather StatementILNLicking42 min
Jul 9, 6:30 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jul 9, 7:44 AM EDTSpecial Weather StatementILNFairfield, Fayette, Franklin, Hocking, Licking, Pickaway2 hr
Jul 9, 8:21 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jul 9, 1:50 PM EDTSpecial Weather StatementILNClark25 min
Jul 9, 2:36 PM EDTSpecial Weather StatementILNFranklin24 min
Jul 9, 2:48 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union42 min
Jul 9, 3:03 PM EDTAreal Flood AdvisoryILNFranklin4 hr
Jul 9, 3:26 PM EDTSpecial Weather StatementILNMadison34 min
Jul 9, 3:31 PM EDTSpecial Weather StatementILNHighland29 min
Jul 9, 3:38 PM EDTSpecial Weather StatementILNClermont37 min
Jul 9, 3:41 PM EDTSpecial Weather StatementILNLicking49 min
Jul 9, 3:48 PM EDTSevere Thunderstorm WarningILNLicking42 min
Jul 9, 3:51 PM EDTSpecial Weather StatementILNRoss24 min
Jul 9, 4:02 PM EDTSpecial Weather StatementILNPickaway43 min
Jul 9, 4:04 PM EDTSpecial Weather StatementILNHighland26 min
Jul 9, 4:26 PM EDTSpecial Weather StatementILNDelaware34 min
Jul 9, 4:31 PM EDTSpecial Weather StatementILNFairfield44 min
Jul 9, 4:33 PM EDTSpecial Weather StatementILNRoss42 min
Jul 9, 4:46 PM EDTRiver Flood WarningILNLicking10 hr
Jul 9, 4:53 PM EDTFlash Flood WarningILNLicking3 hr
Jul 9, 5:04 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Hocking, Pickaway, Ross4 hr
Jul 9, 5:13 PM EDTSpecial Weather StatementILNFairfield, Hocking32 min
Jul 9, 5:42 PM EDTSpecial Weather StatementILNHocking33 min
Jul 9, 5:44 PM EDTSpecial Weather StatementILNHardin31 min
Jul 9, 6:17 PM EDTSpecial Weather StatementILNButler28 min
Jul 9, 6:29 PM EDTSevere Thunderstorm WarningILNButler, Warren46 min
Jul 9, 6:35 PM EDTSpecial Weather StatementILNUnion25 min
Jul 9, 6:47 PM EDTAreal Flood AdvisoryILNDelaware, Union4 hr
Jul 9, 6:57 PM EDTSpecial Weather StatementILNWarren33 min
Jul 9, 7:35 PM EDTSpecial Weather StatementILNClinton25 min
Jul 9, 7:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland41 min
Jul 9, 7:55 PM EDTAreal Flood AdvisoryILNHardin4 hr

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.